Ask an expert
Question

03 Apr 2007

Abnormal bleeding
I was using Minerva and last month I started Yasmin. I got my period on the 15th March, it lasted about 4-5 days and ended, a day later I started bleeding. I thought it might be finishing off. It's now the 3rd April, 2 weeks later and I am still bleeding, not very heavy, light to medium flow. What is wrong?
Answer 365 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Bev
You are getting breakthrough bleeds - the Yasmin may be too light for you. Ask your doctor to relook the kind of contraceptive you are using.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote